Research Repository

Browse by Author: Nikodem, K

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Nikodem, K (2018) Jensen’s and Hermite–Hadamard’s Type Inequalities for Lower and Strongly Convex Functions on Normed Spaces. Bulletin of the Iranian Mathematical Society, 44 (5). 1337 - 1349. ISSN 1017-060X

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Nikodem, K (2018) Functions generating (m,M,Ψ)-Schur-convex sums. Aequationes Mathematicae. ISSN 0001-9054